Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hankel matrices


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 121 (1966), 1-35
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1966-0187099-X
MathSciNet review: 0187099
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. de Leeuw and W. Rudin, Extreme points and extremum problems in $ {H^1}$, Pacific J. Math. 8 (1958), 467-485. MR 0098981 (20:5426)
  • [2] F. Hausdorff, Der Wertvorrat einer Bilinearform, Math. Z. 3 (1919), 314-316. MR 1544350
  • [3] Z. Nehari, On bounded bilinear forms, Ann. of Math. 65 (1957), 153-162. MR 0082945 (18:633f)
  • [4] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [5] J. A. Shohat and J. D. Tamarkin, The problem of moments, Mathematical Surveys, Vol. I, Amer. Math. Soc., Providence, R. I., 1943. MR 0008438 (5:5c)
  • [6] H. Widom, Rapidly increasing kernels, Proc. Amer. Math. Soc. 14 (1963), 501-506. MR 0151806 (27:1789)
  • [7] -, Asymptotic behavior of the eigenvalues of certain integral equations. II, Arch. Rational Mech. Anal. 17 (1964), 215-229. MR 0169015 (29:6270)
  • [8] H. S. Wilf, On Dirichlet series and Toeplitz forms, J. Math. Anal. Appl. 8 (1964), 45-51. MR 0158224 (28:1450)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0187099-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society